# SDR DALA2024101410073

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,208 hours, 30,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 BROKEN UPPER LENS DOOR FRAME 831 IN FWD GALLER AREA. CORRECTIVE ACTION: REPLACED UPPER LENS DOOR FRAME 831 IN FWD GALLEY AREA AS PER CMM 33-52-01. (0605442)
